# SDR REXA2018040400250

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 22,944 hours, 15,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT STRONG MILDEW ODOR THRU PACKS WITH LOW PSI 20. RAN PACK BOTH HOT AND COLD NO ODOR NOTICED IAW AMM 21-50-00.
